... the day time because of how long it stays in the body? I mean the first 8 hours of taking Buspar is basically not useful because of sleep, right?
I am taking Buspar before bedtime because it makes me drowsy. Is it more beneficial to take it in?
Question posted by Rbarb47 on 11 March 2017
Last updated on 11 March 2017 by Anonymous
I agree with Janie.. and I would also like to say... Buspar does not make me sleepy. When I take it close to bedtime, it keeps me awake. It also has a tendency to make some people anxious about an hour after taking each dose.
Buspar has a short half life of about 3 hours, that is why it is usually prescribed 2-3 times a day. If your anxiety is during the day and you take it at night it may not help you. It can take a few weeks for the Buspar to build up in your system.
This may be something to speak to your doctor about.
Hope you figure it out soon.
- BuSpar uses and safety info
- BuSpar information for Healthcare Professionals (includes dosage details)
- Side effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.